alexa Risperidone-associated, benign transient visual disturbances in schizophrenic patients with a past history of LSD abuse.
Microbiology

Microbiology

Journal of Antivirals & Antiretrovirals

Author(s): Lerner AG, Shufman E, Kodesh A, Rudinski D, Kretzmer G,

Abstract Share this page

Abstract Two schizophrenic patients, who had a prior history of LSD abuse and who had previously developed EPS with classic antipsychotics, were successfully treated with risperidone. They both reported short episodes of transient visual disturbances, which appeared immediately after starting treatment with risperidone. This imagery resembled visual disturbances previously experienced as "flashbacks" related to prior LSD consumption. Risperidone administration was continued and the visual disturbances gradually wore off. During a six-month follow-up period, there was no recurrence of visual disturbances. This phenomenon may be interpreted as a benign, short-term and self-limiting side effect which does not contraindicate the use of risperidone or interfere with treatment. Conclusions based on two case reports should be taken with appropriate caution.
This article was published in Isr J Psychiatry Relat Sci and referenced in Journal of Antivirals & Antiretrovirals

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords